Title

Inner Approximation-Solvability Of Nonlinear Equations

Authors

R U. Verma

Title - Alternative

Appl. Math. Lett.

Keywords

Mathematics, Applied

Abstract

Results on the inner approximation-solvability are generalized to the case of uniformly phi-monotone operators in an A-properness setting.

Publication Title

Applied Mathematics Letters

Volume

4

Issue/Number

5

Publication Date

1-1-1991

Document Type

Article

Language

English

First Page

71

Last Page

73

WOS Identifier

WOS:A1991GG66200017

ISSN

0893-9659

Share

COinS